中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Filters    
Items/Page:    Sort:
universality probability of a prefix-free machine [期刊论文]
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 2012-01-01, 卷号: 370, 期号: 1971, 页码: 3488-3511
Barmpalias George; Dowe David L.

 
on the number of infinite sequences with trivial initial segment complexity [期刊论文]
Theoretical Computer Science, 2011-01-01, 卷号: 412, 期号: 52, 页码: 7133-7146
George Barmpalias; T.F. Sterkenburg

 

1

 

Valid XHTML 1.0!
Copyright © 2007-2022  中国科学院软件研究所 - Feedback
Powered by CSpace